# SDR VNAA2018100999904

- Difficulty date: October 9, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 34,420 hours, 34,379 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R36008205
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 RPB WEB HAS 2 AREAS OF CRACK INDICATIONS NOTED IN THE Z MEMBER HEEL LINE AREA AT BL WL 126 TO WL 134 BY 60% FSH AND AT BL 0 WL110 TO WL 114 BY 70% FSH. BOTH AREAS FAILED NDT. REPLACED AND INSTALLED UPPER AND LOWER ENGINE BEAM SUPPORT ANGLES AT BL 0 IAW REO 601R-53-61-1285 REV E SHEET 17 VIEW KK.
